ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Единственность обобщенного решения нелинейного дифференциального уравнения с вырождением

Акопян, Г. С. and Тепоян, Л. П. (2000) Единственность обобщенного решения нелинейного дифференциального уравнения с вырождением. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 35 (2). pp. 78-83. ISSN 00002-3043

[img]
Preview
PDF
Download (1090Kb) | Preview
    Item Type: Article
    Additional Information: Uniqueness of generalized solution for a nonlinear differential equation with degeneration / G. S. Hakobian, L. P. Tepoyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 03 Oct 2012 09:46
    Last Modified: 05 Oct 2012 12:18
    URI: http://mathematics.asj-oa.am/id/eprint/498

    Actions (login required)

    View Item